# SDR QXEA2010072700444

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,576 hours, 22,272 cycles
- Engine: Pwc PW150A
- Engine time: 7,225 hours, 7,802 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0086
- Condition: Failed
- Location: Nr 1
- Part time: 7,225 hours, 7,802 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SMOKE INSIDE BOTH THE CABIN AND FLIGHT DECK.  NR1 ENGINE FAILURE AFTER LANDING WITH ASSOCIATED NR 1 ENG FADEC FAIL, NR 1 ENG OIL PRESS, AND SMOKE FROM GASPERS IN BOTH FLIGHT DECK AND CABIN.  NO INJURIES OR FIRE.  ACFT WAS TOWED TO THE GATE.  R & R NR 1 ENGINE ASSY IAW TC 6710004.  ALSO REPLACED ENGINE MOUNTS AND JETPIPE. REPORTED SMOKE WAS ASSOCIATED WITH NR 1 ENG FAILURE. C/W TASK 21-00-00-160-801 FOR REMOVAL OF ODOR FROM ECS SYS.  RETURNED TO SERVICE.
